# SDR ASAA2024083153328

- Difficulty date: August 31, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 49,658 hours, 17,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 967 BETWEEN SGTR 24R AND STGR 25R HAS SIGNS OF CORROSION ON LOWER FWD CORNER OF THE POWERED OUTFLOW VALVE. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON FUSELAGE SKIN SECTION 46 STA 967 AT STGR 24R AND STGR 25R PER EA # 800-53EA-27568 REV 00.
